snubbr.com

Is Oxy-Powder safe ?
Hi, I just started taking Oxypowder last night and I had extreme insomnia, like I was on speed or something!!! I didn't get to sleep until around 6am and my mind was buzzing. I feel the same way now. Please can you tell me if this is normal? I drink quite a lot of green tea and take green tea capsules but I have never had this reaction before. What can take to stop the insomnia?.

Comments (6)

Insomnia is a very unusual response to Oxy-Powder. If it is related, it would most likely be due to the release of toxins released in the body by the cleansing action of the product. Oxy-Powder does not contain any type of stimulants should not result in any type of a buzz. It may be better to take your dose of Oxy-Powder in smaller, divided doses during the day. Your dose can be split into 3 smaller doses and taken 30 minutes prior to each of your 3 main meals. This will probably change your pattern of elimination but may provide a better response for you as an individual. If you have further questions, you can also call Global Healing Center directly at 1-800-476-0016..

Comment #1

I started to take 4 pills of Oxy-Powder at night on June 30 with 8 ounces of water, then I have increase the dosage on July 3 to 6 pills when I started to feel dizziness and insomnia last night. I couldn't sleep before 5.30 am. Today, I still feel dizzy and had a moderate headache most of the day. IBS started out of the blue 2 weeks ago. Never had any problem before..

Comment #2

The effects that you are experiencing are most likely the result of a healing crisis or detoxification reaction that was initiated by the introduction of oxygen into the colon. As the compacted fecal matter is broken down, toxins can be released and must be shed by the body. Some bacteria and yeast may also begin to die in the presence of the oxygen; these can also release toxins which may cause fatigue, lack of mental clarity, minor rashes, joint or muscle aches, headache, and many other symptoms. It is also possible that you are absorbing undigested food particles due to a more permeable intestinal lining, or leaky gut. This scenario can lead to many different types of food sensitivities and all of the problems that accompany them.

Many people that experience some type of detoxification response choose to decrease their dose of Oxy-Powder temporarily in order to make maintain their normal schedules. You can then increase your dose to the level at which you achieve 3-5 bowel movements per day once the symptoms have subsided. Many IBS suffers continue with Oxy-Powder at the maintenance dosage for long periods of time. In the case of IBS, some also supplement with a proven probiotic, good bacteria, such as Later-Flora..

Comment #3

I started Oxypowder on the 17th of July and did a 10 day cleanse, I took 10 pills for the last three days of my cleanse and then just 4 pills every other day till four days ago. On day 4 I had my first buttpee and on day five I woke up after sleeping nine hours feeling like I had no sleep at all and this has continued to be the case till today. I feel this way all day, tired/foggy/disoriented mentally and unable to do much......i stopped taking the pills 4 days ago and I still feel the same way....something is very wrong and I know it has to be the Oxypowder.......I get 9 hours sleep everyday and wake up feeling Mentally disoriented....Has Anyone expereienced this?.

Comment #4

It appears that you may be experiencing what is commonly termed a healing crisis or Herxheimer reaction. This describes a temporary reaction during which the body is detoxifying and shows various flu-like signs as a result. Many practitioners consider this to be a positive effect that indicates that the body is in the process of healing and ridding itself of toxins. In the case of Oxy-Powder, some people experience this reaction for a period of time as the colon is exposed to oxygen and begins to cleanse. Various signs of a healing crisis may include fatigue, lack of mental clarity, joint or muscle aches, minor rash, nausea, mild fever, and others. The positive news is that this is generally short-lived and that it can be a part of the healing process.



Many people decrease their dose temporarily until the episode passes and then continue to cleanse. During this time it may be beneficial to drink at least your body weight in ounces of pure, not tap, water per day or more and eat a diet that is composed mainly of fresh, raw, organic fruits and vegetables. You may also want to consider following up with a liver/gallbladder flush and a parasite cleanse, www.ghchealth.com/liver-and-gallbladder-flush.html. These can further help to detoxify the body and may provide great benefit. In a case such as yours, it is possible that a fungal overgrowth is present. I would suggest trying Organic Oil of Oregano, Latero-Flora, and Silver Fuzion™.

The following link provides some additional information on candida as well as an easy way to determine if you may have an overgrowth: http://www.stopyeast.com/saliva.html..

Comment #5

It has been seven days since I last took the Oxypowder pills and I am still really sick.....i don't know what to do!! Should I redo the cleanse for another 7 days maybe this time i'll feel better because I feel 10 times worse than I felt before my cleanse..

Could I be experiencing a magnesium Overdose?.

I just took the capsules with water the first time. Can I use Lemon extract from the regular grocery store or it must be fresh lemon? Does that make a difference if I add lemon or not? .

It is true that the parasite cleanse must be done for 6 weeks at a time using up more than two bottles of Paratrex™? .

Previous Post:- .

I started Oxypowder on the 17th of July and did a 10 day cleanse, I took 10 pills for the last three days of my cleanse and then just 4 pills every other day till four days ago. On day 4 I had my first buttpee and on day five I woke up after sleeping nine hours feeling like I had no sleep at all and this has continued to be the case till today. I feel this way all day, tired/foggy/disoriented mentally and unable to do much......i stopped taking the pills 4 days ago and I still feel the same way....something is very wrong and I know it has to be the Oxypowder.......I get 9 hours sleep everyday and wake up feeling Mentally disoriented....Has Anyone expereienced this?.

Comment #6

Click Here to View All...

Sponsored Amazon Deals:

1. Get big savings on Amazon warehouse deals.
2. Save up to 70% on Amazon Products.


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.